skin-hair-icon
Blackness on side of eyes
On my face both side of my eyes, the skin is getting black, my skin is sensitive, I have been and still using Quadriderm RF cream,and MMS cream, and also have tried Mederma too, please help me, what can I use to heal this quickly ?
140 Views v

Answers (1)

Like the answers? Chat privately with the doctor of your choice

doctor profile image
Dr. Sachin Prajapati
Dermatologist 7 yrs exp Ahmedabad

Free 3 day follow up

Chat Now

₹350 for 24 hrs

Don't use this kind of medicines without proper dermatologist's advice. They will harm your skin on long term use. Skin atrophy, increase hair growth, sun sensitivity are very few side effects. Go to your nearby dermatologist , he will guide you..
Answered
Flag this Answer
Flag this answer
0/1 people found this helpful
Was this answer helpful?
YES NO

This question featured in :

How to reduce black eyes
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.